# SDR ASAA2017120522803

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 34,212 hours, 10,445 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010301
- Part serial: 004391
- Condition: Faulty
- Location: Cockpit
- Part time: 42,034 hours, 12,833 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS CDU FLICKERING ON DESCENT. GROUNDED - YES. PERFORMED CAPT FMC L CDU BIT FLT FAULT. FOUND CDU LIGHT SENSOR AND SEVERAL CDU POWER FAULTS LOGGED. REMOVED AND INSTALLED NEW MCDU ON CAPT SIDE REF AMM 34-61-01-000-802. PERFORMED SW CONFIG CDU SOFTWARE CONFIGURATION CHECK PER AMM TASK 34-61-00-750-802 AND INSTALL TEST REF AMM 34-61-01-400-802. SYS CHKS NML. CLEARS MEL 34-36L.
